# SDR AALA202011139008

- Difficulty date: November 11, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 72,720 hours, 28,568 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: HTE2000021
- Part serial: M241GB199
- Condition: Stuck
- Location: Lt Wing Fuel
- Part time: 72,720 hours, 28,568 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED.  LEFT OUTER FUEL TRANSFER VALVE STUCK IN THE OPEN POSITION.  REMOVED AND REPLACED LEFT FUEL TRANSFER VALVE ACTUATOR, PER AMM 28-15-51.
